Improved Kantorovich and Wielandt Operator Inequalities for Positive Linear Maps

Wenshi Liao, Junliang Wu


This paper improves and generalizes the operator versions of Kantorovich and Wielandt inequalities for positive linear maps on Hilbert spaceĀ and presents more general and precise results compared to many previous results due to Fu and He [Linear Multilinear Algebra, 63(3) (2015), 571-577.] and Zhang [Banach J. Math. Anal., 9(1) (2015), 166-172.].

Full Text:



  • There are currently no refbacks.